On Maximal and Minimal Solutions for Set-Valued Differential Equations with Feedback Control
Ngo Van Hoa and
Nguyen Dinh Phu
Abstract and Applied Analysis, 2012, vol. 2012, 1-11
Abstract:
In this paper, we present the existence of extremal solutions of set-valued differential equations with feedback control on semilinear Hausdorff space under Hukuhara derivative which is developed under the form , ,  for all  with the monotone iterative technique and we will verify that monotone sequence of approximate solutions converging uniformly to the solution of the problem, that is useful for optimization problems.
Date: 2012
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/816218.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/816218.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:816218
DOI: 10.1155/2012/816218
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().